# SDR RAIA950135

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Part number: WN53
- Condition: Pinched
- Location: Passenger Door
- Part time: 8,420 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7508 - PASSENGER DOOR LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE DISCOVERED PINCHED WIRING AT PASSENGER DOOR HANDRAIL.  MAINTENANCE REPLACED PINCHED SECTION OF THE WIRING.  SYSTEM TEST GOOD.  (X)
